MedElevator Войти в исследования
← Поиск публикаций
Cureus · 2026

A Rare Case of Levetiracetam-Induced Hemolytic Anemia.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Gil de Rubio Cruz Pedro D, Morales Torres Dorimar, Gonzalez Gonzalez Karolane A

Аннотация

This is the case of a 77-year-old female patient with Alzheimer's disease, complicated by partial complex seizures. Levetiracetam was administered, which provoked hemolytic anemia. An extensive laboratory evaluation was suggestive of a non-immune etiology. Subsequent discontinuation of levetiracetam resulted in improvement of hemoglobin. Pancytopenia has been reported with the use of levetiracetam, but not isolated anemia. With this case report, we want to increase awareness of a potentially serious adverse reaction provoked by levetiracetam, a preferred anticonvulsive drug in the geriatric population.